# SDR AALA202010309038

- Difficulty date: October 7, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N811NN
- Make and model: Boeing 737823
- Aircraft serial: 31079
- Aircraft time: 33,443 hours, 13,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812712
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND TRANSITION PANEL SHIELD CORRODED, RIGHT SIDE STA 767 TO 787.  REMOVED AND REPLACE SHIELD, IAW AARD 51-00-05-1.
